Jump to content

Evelyn25

Member Since 08 Jul 2012
Offline Last Active May 14 2013 08:15 AM

#3343641 Repairing the long-term damage from Accutane

Posted by Evelyn25 on 27 April 2013 - 06:43 AM

GOOD. Go and work on your social skills.




#3343632 Repairing the long-term damage from Accutane

Posted by Evelyn25 on 27 April 2013 - 04:30 AM

Yeah i guess the only way to deal with sad people like camaroz is to ignore them. Shame I can't focus on reading what other people have to say because of his useless posts popping out on every page. Anyway, seems you are very cleaver camaroz or you trying to convince yourself you are, but in terms of giving any sort of advice you are useless. All you do is showing off with fancy words that don't offer anything to anyone. Bet, no one even reads it. I definitely won't. Won't reply to any of your childish posts, either.




#3343505 Repairing the long-term damage from Accutane

Posted by Evelyn25 on 26 April 2013 - 10:25 AM

Camaroz28 it seems like you have some kind of problem with yourself. No one ever argued before you came a long. Just shut up and disappear!!!! What is your problem, attacking people?? We are here to help each other, and you are the only useless person here so maybe go away if you have nothing better so say. You are picking at gladiatoro all the time and it is just childish, are you jealous or something?? Grow up or find another forum




#3330419 Repairing the long-term damage from Accutane

Posted by Evelyn25 on 02 March 2013 - 10:14 AM

I totally agree with camaroz28. Live to regret your looks are NOT gone. Trust me I am a girl i know what I'm saying.

I think is seems a little bit worse in our heads (mine as well) then it really is. I know how you feel. I'm loosing so much hair every day

is unbelievable I'm not bald yet. My skin is very dry, I have acne on my back, which I didn't even have before accutane (what the f**)

Nothing works, but the more I worry about it the worse I feel. Furthermore on the pictures before accutane you are wearing some make up

which you don't have on the after pictures. I think you are beautiful and I love your style. You still have some hair left, mine are short and dry now, and there is nothing I can do to style it.

I have just finished my first liver flush, feel like shit today, I don't know if it's because of all the toxins getting released or what, but I'm planning to do next ones. We will see how it works. I thinks drugs and supplements are just putting more pressure on our livers.

Please hold on, you are not alone, I know this doesn't help with how you are feeling right now, but at least we can all try to find some sort of solution one day. If only I could live in Australia, I think sun would help my mood a great deal.




#3299082 Repairing the long-term damage from Accutane

Posted by Evelyn25 on 31 October 2012 - 11:27 AM

Live to regret, I know exactly how you feel. It's been 4 years since I stopped accutane. I didn't have many side effects while on it. Just expected dry skin, lips. Hair loss developed during 4th month. It started shedding, itchy scalp, change in texture, even colour became so washed out and shine totally disappeared. I continued for another 2 months as my dermo told me it will stop after treatment. Since then I spent hundreds of pounds on shampoos, treatments ,private visits and tests. My hair never stopped to fall out. I shed loads every day in the shower, I stopped brushing it as it was making me hysterical seeing my once beautiful, dark, wavy hair, come out in clumps. Itching makes it even worse, as it constantly reminds me of what is happening to my hair. My skin also looks horrible. Acne came back, I also developed severe back acne which I never had before. My skin started to wrinkle progressively since the treatment. My confidence is no existent. I tried many supplements and diets with zero effect. I turned myself into zombie mode, trying to survive each day and not to think how I used to look and what I did to myself just because of some moderate acne. I am not even mentioning joint pain, fatigue and anxiety. My only advice is to try not to think about it to much. I spent days on research and trust me I do understand scientific writing. In my opinion accutane done something to our bodies which is not reversible,and certain symptoms lessen with time, some appear over time out of nowhere. I don't think synthetic supplements are going to help. They just put pressure on our livers furthermore.
If you want to do anything to ease your symptoms colon and liver flushes could improve how you feel and make some of the symptoms more manageable.
At the moment I stopped trying to understand what is happening to me. No one will understand how we feel, as much as they try. Hold on and remember you are not alone in this.